IJPAM: Volume 36, No. 2 (2007)


T. Aaron Gulliver
Department of Electrical and Computer Engineering
University of Victoria
P.O.Box 3055, STN CSC
Victoria, BC, V8W 3P6, CANADA
e-mail: agullive@ece.uvic.ca

Abstract.This paper presents a number of sequences based on integers arranged in a square pyramid structure. This approach provides a simple derivation of some well known sequences. In addition, a number of new integer sequences are obtained.

Received: February 8, 2006

AMS Subject Classification: 11Y55

Key Words and Phrases: integer arrays, integer sequences

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 36
Issue: 2